Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 47, Number 6  


Aleksandr Alekseevich Borovkov, a special leader of a remarkable science (on the occasion of his 75th birthday)
S. S. Kutateladze
1197
The strong law of large numbers for $L$-statistics with dependent data
E. A. Baklanov
1199
Limit theorems for the canonical von Mises statistics with dependent data
I. S. Borisov, A. A. Bystrov
1205
Integro-local and integral theorems for sums of random variables with semiexponential distributions
A. A. Borovkov, A. A. Mogul'skii
1218
Root continuity theorems in valued fields
Yu. L. Ershov
1258
On the exact distributional asymptotics for the supremum of a random walk with increments in a class of light-tailed distributions
S. Zachary, S. G. Foss
1265
Mean fixation time estimates in constant size populations
S. A. Klokov, V. A. Topchii
1275
On the regular Sylow $p$-subgroups of Chevalley groups over $\mathbb Z_{p^m}$
S. G. Kolesnikov
1289
On the distribution density of the supremum of a random walk in the subexponential case
D. A. Korshunov
1296
Asymptotic expansions for the distribution of the crossing number of a strip by a Markov-modulated random walk
V. I. Lotov, N. G. Orlova
1303
Large deviations of the first passage time for a random walk with semiexponentially distributed jumps
A. A. Mogul'skii
1323
The theory of function structure models
V. B. Novoseltsev
1342
Estimates in the invariance principle in terms of truncated power moments
A. I. Sakhanenko
1355
Asymptotically optimal estimation in a linear-fractional regression problem with random errors in coefficients
A. I. Sakhanenko, Yu. Yu. Linke
1372
On approximations of transformed chi-squared distributions in statistical applications
V. V. Ulyanov, G. Christoph, Ya. Fujikoshi
1401
On the smallest eigenvalue of the Stokes operator in a domain with fine-grained random boundary
V. V. Yurinskii
1414
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022